logo

Low-dose risperidone-induced oculogyric crises in an adolescent male with autism, tourette's and developmental delay.

This page provides detailed information about this publication. Please click on any text which is underlined to find more information.


Authors
Tamara Masliyah, Yasser Ad-Dab'bagh
Title
Low-dose risperidone-induced oculogyric crises in an adolescent male with autism, tourette's and developmental delay.
Journal
Journal of the Canadian Academy of Child and Adolescent Psychiatry
Year
2011
Volume
20
Issue
3
Page(s)
pp. 214-216
Full Item
Read Full Item (New Window)
Abstract Link
Read Abstract (New Window)
Publication Format
Journal Article
Efficacy Study/Review
Yes
Scientific Validity
Peer-Reviewed, Case Study
Keywords
Adolescent / Secondary School Age, Antipsychotics, Autism, Benztropine, Clonidine, Developmental Disability/Disorder, Intervention, Learning / Intellectual Disability, Oculogyric Crisis, Olanzapine, Risperidone, Self Injurious Behaviour, Sertraline, Stereotypy, Tic, Tourette's Syndrome

Please note that we are unable to supply publications unless we are listed as the publisher. However, if you are a UK resident you may be able to obtain them from your local public library, your college library or direct from the publisher.


Publications | Publications Database | Search Publications